MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, NATURAL
Catalog Number 635H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Does the photo of the wrapper have the lot number? if so, please provide the lot number.The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.If further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an oral surgery procedure in (b)(6) 2019 and suture was used.During the procedure, the suture was fraying and broke apart.Additional suture was used to complete the procedure.There were no patient consequences reported.Additional information has been requested.

Brand Name
GUT CHR UD 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8736111
Report Number2210968-2019-83297
Device Sequence Number2573244
Product Code GAL
UDI-Device Identifier10705031007161
UDI-Public10705031007161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number635H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/26/2019
Patient Sequence Number1